# SDR LR7A9931

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK/BRIDGING INSPECTION PER HSP53262, FOUND FS 617 LT AFT END FITTING CRACKED AT WL 145, LBL 61.  REPAIRED PER SMP 583 53-40-40.
